Modifications of torsion-free coherent analytic sheaves
Annales de l'Institut Fourier, Volume 67 (2017) no. 1, p. 237-265

We study the transformation of torsion-free coherent analytic sheaves under proper modifications. More precisely, we study direct images of inverse image sheaves, and torsion-free preimages of direct image sheaves. Under some conditions, it is shown that torsion-free coherent sheaves can be realized as the direct image of locally free sheaves under modifications. Thus, it is possible to study coherent sheaves modulo torsion by reducing the problem to study vector bundles on manifolds. We apply this to reduced ideal sheaves and to the Grauert–Riemenschneider canonical sheaf of holomorphic n-forms.

Nous étudions la transformation de faisceaux analytiques cohérents à travers des modifications propres. Plus précisément, nous étudions les images directes de faisceaux images-inverses, et les préimages sans torsion de faisceaux images directes. Sous certaines conditions, il est démontré que les faisceaux cohérents sans torsion peuvent être réalisés comme images directes de faisceaux localement libres à travers des modifications. Ainsi, il est possible d’étudier les faisceaux cohérents modulo torsion en ramenant le problème à l’étude de fibrés vectoriels sur des variétés. Nous appliquons ceci aux faisceaux d’idéaux réduits et au faisceau canonique de n-formes holomorphes de Grauert–Riemenschneider.

Received : 2015-04-20
Revised : 2016-03-24
Accepted : 2016-04-06
Published online : 2017-01-10
DOI : https://doi.org/10.5802/aif.3080
Classification:  32C35,  32S45,  32L05,  32L10
Keywords: modifications, coherent analytic sheaves, torsion-free preimage
@article{AIF_2017__67_1_237_0,
     author = {Ruppenthal, Jean and Sera, Martin},
     title = {Modifications of torsion-free coherent analytic sheaves},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {1},
     year = {2017},
     pages = {237-265},
     doi = {10.5802/aif.3080},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2017__67_1_237_0}
}
Ruppenthal, Jean; Sera, Martin. Modifications of torsion-free coherent analytic sheaves. Annales de l'Institut Fourier, Volume 67 (2017) no. 1, pp. 237-265. doi : 10.5802/aif.3080. http://www.numdam.org/item/AIF_2017__67_1_237_0/

[1] Axelsson, Reynir; Magnússon, Jón Complex analytic cones, Math. Ann., Tome 273 (1986) no. 4, pp. 601-627 | Article

[2] Axelsson, Reynir; Magnússon, Jón A closure operation on complex analytic cones and torsion, Ann. Fac. Sci. Toulouse Math. (6), Tome 7 (1998) no. 1, pp. 5-33

[3] Barshay, Jacob Graded algebras of powers of ideals generated by A-sequences, J. Algebra, Tome 25 (1973), pp. 90-99

[4] Demailly, Jean-Pierre Complex Analytic and Differential Geometry (2012) (Institut Fourier, Université de Grenoble I. OpenContent AG-Book, http://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf)

[5] Eisenbud, David Commutative algebra, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 150 (1995), xvi+785 pages (With a view toward algebraic geometry) | Article

[6] Fischer, Gerd Eine Charakterisierung von holomorphen Vektorraumbündeln, Bayer. Akad. Wiss. Math.-Natur. Kl. S.-B., Tome 1966 (1967), pp. 101-107

[7] Fischer, Gerd Lineare Faserräume und kohärente Modulgarben über komplexen Räumen, Arch. Math. (Basel), Tome 18 (1967), pp. 609-617

[8] Fischer, Gerd Complex analytic geometry, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Vol. 538 (1976), vii+201 pages

[9] Grauert, Hans Über Modifikationen und Exzeptionelle Analytische Mengen, Math. Ann., Tome 146 (1962), pp. 331-368

[10] Grauert, Hans; Remmert, Reinhold Coherent analytic sheaves, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Tome 265 (1984), xviii+249 pages | Article

[11] Grauert, Hans; Riemenschneider, Oswald Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Invent. Math., Tome 11 (1970), pp. 263-292

[12] Grothendieck, Alexander Techniques de construction en géométrie analytique. V: Fibres vectoriels, fibres projectifs, fibres en drapeaux., Sem. H. Cartan 13 (1960/61) (1962) no. 12, 15 pages

[13] Huneke, Craig On the symmetric and Rees algebra of an ideal generated by a d-sequence, J. Algebra, Tome 62 (1980) no. 2, pp. 268-275 | Article

[14] Okonek, Christian; Schneider, Michael; Spindler, Heinz Vector bundles on complex projective spaces, Birkhäuser/Springer Basel AG, Basel, Modern Birkhäuser Classics (2011), viii+239 pages (Corrected reprint of the 1988 edition, With an appendix by S. I. Gelfand)

[15] Peternell, Thomas Modifications, Several complex variables, VII, Springer, Berlin (Encyclopaedia Math. Sci.) Tome 74 (1994), pp. 285-317 | Article

[16] Peternell, Thomas; Remmert, Reinhold Differential calculus, holomorphic maps and linear structures on complex spaces, Several complex variables, VII, Springer, Berlin (Encyclopaedia Math. Sci.) Tome 74 (1994), pp. 97-144 | Article

[17] Rabinowitz, Joshua H. Moišezon spaces and positive coherent sheaves, Proc. Amer. Math. Soc., Tome 71 (1978) no. 2, pp. 237-240

[18] Rabinowitz, Joshua H. On monoidal transformations of coherent sheaves, Proc. Amer. Math. Soc., Tome 74 (1979) no. 2, p. 389-390

[19] Riemenschneider, Oswald Characterizing Moišezon spaces by almost positive coherent analytic sheaves, Math. Z., Tome 123 (1971), pp. 263-284

[20] Rossi, Hugo Picard variety of an isolated singular point, Rice Univ. Studies, Tome 54 (1968) no. 4, pp. 63-73

[21] Ruppenthal, Jean L 2 -theory for the ¯-operator on compact complex spaces, Duke Math. J., Tome 163 (2014) no. 15, pp. 2887-2934 | Article

[22] Sera, Martin A generalization of Takegoshi’s relative vanishing theorem, J. Geom. Anal., Tome 26 (2016) no. 3, pp. 1891-1912

[23] Takegoshi, Kensho Relative vanishing theorems in analytic spaces, Duke Math. J., Tome 52 (1985) no. 1, pp. 273-279